Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 34, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 26, 2015, 2:58 PM CDT for Mason County, Menard County, Illinois. It took effect at Jun 27, 2015, 7:00 AM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 2:58 PM CDT (19:58 UTC)
- In effect from
- Jun 27, 2015, 7:00 AM CDT
- Expired
- Jun 28, 2015, 8:42 PM CDT
- In force
- 38 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (IL) near Greenview (GREI2). The gauge peaked at 14.99 ft at Jun 29, 2015, 4:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
019
WGUS43 KILX 261958
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT FRI JUN 26 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.Synopsis...Between 1.5 and 3 inches of rain fell across the Salt Creek
basin so far today and will cause this river to rise above flood stage
at Greenview by Saturday morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC125-129-270958-
/O.NEW.KILX.FL.W.0034.150627T1200Z-150629T0142Z/
/GREI2.1.ER.150627T1200Z.150628T0600Z.150628T1942Z.NO/
258 PM CDT FRI JUN 26 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Salt Creek near Greenview.
* From Saturday morning until Sunday evening.
* At 145 PM Friday the stage was 12 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.9 feet by early Sunday morning.The river will
fall below flood stage by Sunday afternoon.
* Impact...At 16 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Salt Creek
Greenview 16 12.0 Fri 2 PM 16.0 16.7 14.2
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$3 follow-up statements
596
WGUS83 KILX 270245
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-271645-
/O.EXT.KILX.FL.W.0034.150627T1800Z-150628T2230Z/
/GREI2.1.ER.150627T1800Z.150628T0600Z.150628T1630Z.NO/
945 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Salt Creek near Greenview.
* From Saturday afternoon until Sunday afternoon.
* At 845 PM Friday the stage was 14.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 16.4 feet by early Sunday morning.The
river will fall below flood stage by Sunday morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Salt Creek
Greenview 16 14.2 Fri 9 PM 15.5 16.3 13.6
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$092
WGUS83 KILX 271436
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT SAT JUN 27 2015
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-280436-
/O.EXT.KILX.FL.W.0034.150628T0600Z-150628T1800Z/
/GREI2.1.ER.150628T0600Z.150628T0600Z.150628T1200Z.NO/
936 AM CDT SAT JUN 27 2015
The Flood Warning continues for
The Salt Creek near Greenview.
* From late tonight until Sunday afternoon.
* At 9 AM Saturday the stage was 14.5 feet.
* Flood stage is 16 feet.
* Forecast...The river is expected to rise to near flood stage early
tomorrow morning.
* Impact...At 16 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Salt Creek
Greenview 16 14.5 Sat 9 AM 16.0 13.4 10.8
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$686
WGUS83 KILX 280101
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT SAT JUN 27 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
no longer expected to reach flood stage.
Since flooding is no longer expected, this will be the last
statement for this flooding event.
ILC125-129-280131-
/O.CAN.KILX.FL.W.0034.000000T0000Z-150628T1800Z/
/GREI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT SAT JUN 27 2015
The Flood Warning is cancelled for
The Salt Creek near Greenview.
* At 745 PM Saturday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage at 15.2 feet
tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Salt Creek
Greenview 16 14.8 Sat 8 PM 15.2 13.3 10.8
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 2:46 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 26, 2:46 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 246 PM CDT FRI JUN 26 2015 .SHORT TERM...(TONIGHT) ISSUED AT 235 PM CDT FRI JUN 26 2015 CURRENT BAND OF RAIN THAT SET UP FURTHER NORTH THAN MODELS SUGGESTED EARLIER TODAY IS SHOWING SIGNS OF WEAKENING A BIT OVER THE PAST FEW HOURS. LATEST IR SATELLITE LOOP SHOWING CLOUD TOPS WARMING ACROSS THE AREA WITH THE RAINFALL RATES NOT AS INTENSE AS WHAT WE SAW THIS MORNING WITH NUMEROUS CONVECTIVE ELEMENTS EMBEDDED IN THE LARGE RAIN AREA ASSOCIATED WITH THE DEFORMATION ZONE THAT WAS ANHCORED FROM AROUND RUSHVILLE EAST-NORTHEAST THRU BEARDSTOWN AND HAVANA. RAINFALL REPORTS FROM OUR COOPS AND MESONET INDICATED FROM 2 TO 3 INCHES FELL NEAR THE PIVOT POINT OF THE UPPER LEVEL CIRCULATION WHICH WAS STUCK OVER FAR WEST CENTRAL IL FOR SEVERAL HOURS THIS MORNING INTO EARLY THIS AFTERNOON. NOW THAT FEATURE WAS STARTING TO EDGE EAST WITH THE COLDER CLOUD TOPS NOW TAKING OVER ACROSS SOUTHERN MISSOURI INTO WESTERN KENTUCKY ASSOCIATED WITH THE PRE-FRONTAL STRONG CONVECTION. MOST OF THE HI-RES FORECAST MODELS SUGGEST THE THREAT FOR ANY SEVERE WEATHER WILL BE JUST TO OUR SOUTH AND EAST THIS AFTERNOON INTO EARLY THIS EVENING. AS LOW PRESSURE DRIFTS ALONG A STALLED FRONTAL BOUNDARY OVER SOUTHEAST ILLINOIS... THE HEAVIER RAIN THREAT WILL SHIFT CLOSER TO SURFACE WAVE AND FRONTAL SYSTEM. FURTHER NORTH... SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THRU THE EVENING WITH A GRADUAL DIMINISHING TREND FROM NORTHWEST TO SOUTHEAST LATE EVENING AND INTO THE OVERNIGHT HOURS AS THE SURFACE LOW SHIFTS AWAY FROM OUR AREA. OUR FAR EAST AND SOUTHEAST COUNTIES WILL SEE LINGER LOW CHANCE POPS INTO THE EARLY MORNING HOURS AS THE RATHER IMPRESSIVE CYCLONIC FLOW...AT LEAST FOR LATE JUNE...PREVAILS OVER THE REGION INTO EARLY SATURDAY. && .LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 235 PM CDT FRI JUN 26 2015 WE WILL SEE SOME DRIER WEATHER MOVE IN FOR SATURDAY INTO SATURDAY NIGHT BEFORE OUR NEXT WEATHER SYSTEM APPROACHES THE AREA FROM THE NORTHWEST SUNDAY AFTERNOON AND EVENING BRINGING A RENEWED THREAT FOR SHOWERS AND THUNDERSTORMS. BEFORE THAT HAPPENS...COOLER AND DRIER WEATHER WILL BE THE STORY FOR SATURDAY WITH TEMPERATURES GENERALLY IN THE MID 70S WITH THE COOLER READINGS ACROSS THE EAST WHERE CLOUDS MAY LINGER A BIT LONGER THAN EARLIER THOUGHT DUE TO THE SLOWER DEPARTURE OF THE STORM SYSTEM AFFECTING THE AREA TODAY. MEDIUM RANGE MODELS HAVE NOT CHANGED MUCH OVER THE PAST SEVERAL DAYS WITH RESPECT TO THE DEVELOPMENT OF A FAIRLY STRONG RIDGE OUT WEST WITH A DEEP TROF SETTING UP OVER THE GREAT LAKES EARLY IN THE WEEK. THIS SHOULD RESULT IN BELOW NORMAL TEMPERATURES AND UNFORTUNATELY, PERIODIC CHANCES FOR RAINFALL, ESPECIALLY SUNDAY NIGHT INTO EARLY MONDAY AND AGAIN LATE TUESDAY INTO WEDNESDAY. MODELS HAVE PRETTY MUCH GIVEN US MENTIONABLE POPS THRU THE PERIOD BUT IT WILL NOT BE A SITUATION WHERE WE WILL HAVE RAIN FALLING MOST OF THE TIME. TRYING TO TIME THE INDIVIDUAL SHORTWAVES EMBEDDED IN THE NORTHWEST FLOW, WHICH ARE FORECAST TO TOP THE STRONG RIDGE OUT WEST, WILL BE DIFFICULT THIS FAR OUT SO WE WILL SEE THE DAILY CHANCE FOR SHOWERS, AGAIN LATER SUNDAY INTO MONDAY AND AGAIN AROUND MID-WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1255 PM CDT FRI JUN 26 2015 LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS OVER CENTRAL IL WILL BRING IFR TO MVFR VISIBILITIES AND CEILINGS THIS AFTERNOON AND GENERALLY LOWEST ALONG I-74 AIRPORTS OF PIA...BMI AND CMI WHERE CEILINGS AS LOW AS AROUND 500 FT. RAIN SHOWERS TO GRADUALLY DIMINISH FROM WEST TO EAST DURING MID/LATE EVENING AS 1012 MB LOW PRESSURE OVER NE MO DEEPENS TO 1005 MB AS IT TRACKS TO SOUTH CENTRAL INDIANA BY MIDNIGHT TONIGHT. MVFR CEILINGS TO CONTINUE TONIGHT INTO SAT MORNING AND COULD BE BELOW 1K FT OVER EASTERN TAF SITES TONIGHT. LOW CLOUDS SHOULD SCATTER OUT FROM NW TO SE BETWEEN 14-18Z SAT HAPPENING FIRST AT PIA AND LAST AT CMI. SSE WINDS NEAR 10 KTS OR LESS AT SPI AND DEC SHOULD VEER NE NEXT FEW HOURS AND NE WINDS TO INCREASE TO 10-15 KTS ACROSS CENTRAL IL LATER THE AFTERNOON AND EVENING. NE WINDS TO VEER NORTHERLY DURING TONIGHT INTO SAT MORNING AS LOW PRESSURE DEEPENS AND PULLS AWAY FROM IL. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR ILZ029-031- 036>038-040>057-061>063-066>068-071>073. && SHORT TERM...SMITH LONG TERM...SMITH AVIATION...07
Hazardous weather outlook, Jun 26, 11:45 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT FRI JUN 26 2015 ILZ027-028-030-271100- KNOX-MARSHALL-STARK- 1145 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO MID EVENING. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SLOWLY SUBSIDES ALONG THE SPOON RIVER TODAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ029-031-036>038-040>057-061>063-066-067-071-271100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LOGAN-MACON-MASON-MCLEAN- MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- SHELBY-TAZEWELL-VERMILION-WOODFORD- 1145 AM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR TODAY THROUGH THIS EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS SINCE SOME OF THE STORMS COULD MOVE OVER THE SAME LOCATION AND PRODUCE 1 TO 2 INCHES OF RAIN WITH LOCALLY 2 TO 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF THE SANGAMON RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SLOWLY SUBSIDES ALONG THE SPOON RIVER TODAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ068-072-073-271100- CRAWFORD-LAWRENCE-RICHLAND- 1145 AM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR TODAY THROUGH THIS EVENING. HEAVY RAINFALL AROUND 1 INCH WITH LOCALLY 2 INCHES WILL BE POSSIBLE WITH THESE STORMS SINCE SOME OF THE STORMS COULD MOVE OVER THE SAME LOCATION. THERE IS A SLIGHT CHANCE OF SEVERE STORMS THIS AFTERNOON WITH DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO SOUTHEAST OF A ROBINSON TO OLNEY LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH AND EMBARRAS RIVERS THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. 07
In the hours before
Local storm report, Jun 26, 1:51 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
151 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/26/2015 M2.50 INCH CASS IL MESONET
MEASURED 2.50 INCHES OF RAIN SINCE EARLY THIS MORNING AND
STILL RAINING AT 130 PM.
&&
07Local storm report, Jun 26, 2:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
202 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN MIDDLETOWN 40.10N 89.59W
06/26/2015 M2.50 INCH LOGAN IL PUBLIC
MEASURED 2.50 INCHES OF RAIN SINCE MIDNIGHT TODAY
&&
07Local storm report, Jun 26, 2:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HEAVY RAIN 1 S NEW HOLLAND 40.17N 89.58W
06/26/2015 M2.74 INCH LOGAN IL EMERGENCY MNGR
MEASURED 2.74 INCHES OF RAIN SO FAR TODAY.
&&
07Local storm report, Jun 26, 2:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLOOD LINCOLN 40.15N 89.37W
06/26/2015 LOGAN IL EMERGENCY MNGR
1550 STREET CLOSED DUE TO FLOODING WEST OF LINCOLN
BETWEEN 400 AND 500 AVENUE.
&&
07Local storm report, Jun 26, 2:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HEAVY RAIN 2 SE AUBURN 39.56N 89.72W
06/26/2015 M0.99 INCH SANGAMON IL MESONET
MEASURED 0.99 INCHES OF RAIN SINCE THURSDAY EVENING 1.5
MILES SOUTHEAST OF AUBURN. MINOR STREET FLOODING
&&
07Local storm report, Jun 26, 2:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 2 E HOPEDALE 40.42N 89.38W
06/26/2015 M2.23 INCH TAZEWELL IL PUBLIC
MEASURED 2.23 INCHES OF RAIN SO FAR TODAY.
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:24 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| Jun 25, 8:59 PM CDT | Special Weather Statement | ILX | Christian | 46 min |
| Jun 25, 9:27 PM CDT | Special Weather Statement | ILX | Clay | 33 min |
| Jun 25, 9:43 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| Jun 25, 9:50 PM CDT | Special Weather Statement | ILX | Lawrence, Richland | 25 min |
| Jun 25, 10:48 PM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper | 6 hr |
| Jun 26, 4:05 AM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 26 more | 18 hr |
| Jun 26, 9:50 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Jun 26, 10:22 AM CDT | Flash Flood Warning | ILX | Fulton, McLean, Mason, Peoria, Tazewell, Woodford | 9 hr |
| Jun 26, 11:20 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 6 hr |
| Jun 26, 1:57 PM CDT | Areal Flood Advisory | ILX | Champaign, DeWitt, Piatt, Vermilion | 7 hr |
| Jun 26, 5:22 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 113 min |
| Jun 26, 6:18 PM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Lawrence, Richland | 3 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.